# SDR DALA2015022601668

- Difficulty date: February 22, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 63,107 hours, 46,353 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED 2 ANGLES BETWEEN UPPER FUSELAGE SKIN AND DORSAL FIN BASE AT L/E RAM AIR SCOOP AREA STA Y= 1407 TO Y= 1427.
